# SDR COMA0060383

- Difficulty date: April 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 7,140 hours, 7,400 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO OVERHEAT MESSAGE.  COULD NOT DUPLICATE.  NO EVIDENCE OF OVERHEAT.
